ePubs

The open archive for STFC research publications

ePubs is undergoing scheduled maintenance on 06/12/2022 between 08:30-09:00 and the service will be unavailable during this time.

Full Record Details

Persistent URL http://purl.org/net/epubs/work/49215242
Record Status Checked
Record Id 49215242
Title Trust-region and other regularisations of linear least-squares problems
Contributors
Abstract
Organisation CSE , STFC
Keywords
Funding Information
Related Research Object(s): 43562
Licence Information:
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article BIT Numer Math 49, no. 1 (2009): 21-53. doi:10.1007/s10543-008-0206-8 2009